# SDR DLM88080649

- Difficulty date: April 30, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 50,298 hours, 38,899 cycles
- Engine: Pwa JT8D219
- Engine time: 50,075 hours, 39,479 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX488185
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HYDRAULIC PUMP FAILED IN FLIGHT, ZERO PRESSURE PRESSURE GOOD WITH AUX HYD PUMP, RETURNED TO ATL.  REPLACED ENGINE HYDRAULIC PUMP, CASE DRAIN AND PRESSURE FILTERS.  REPLACED RT HYDRAULIC SYSTEM MAIN FILTERS-         OPERATED ENGINE PRESSURE CKS GOOD, LK CKS GOOD.
